# SDR USAAD98012

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1199 - RIGHT MAIN GEAR UNSAFE LIGHT STAYED ON AFTER TAKEOFF.  RECYCLED GEAR AND THE PROBLEM REMAINED.  MAINTENANCE ADJUSTED THE RIGHT MAIN LANDING GEAR UPLOCK.  INDICATION SYSTEM INDICATION WAS NORMAL DURING TEST FLIGHT.  (M)
